# SDR EIA990025

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Web
- Condition: Cracked
- Location: Nr 3 Pylon
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, NR 3 PYLON REAR MOUNT BULKHEAD AFT OUTBOARD LOWER WEB FOUND CRACKED, NRC 6783.  REPLACED IAW SRM 51-10-01 FWD AND AFT FRAME REPLACED.  (M)
